Limited access! You may need a subscription to access this item.
Title | The Arytainini of the subfamily Psyllinae, Hemiptera-Homoptera, family Psyllidae.—II |
Thumbnail | |
Author(s) | G. Heslop-Harrison |
Journal | Annals & Magazine of Natural History |
ISSN | 0374-5481 |
Volume | 3 |
Issue | 1960 |
Pages | 417--439 |
DOI | 10.1080/00222936008651037 |
Wikidata | Q54742562 |
Year | 1961 |
Citation |
|
...
No references are available for this publication
Only known citations between publications in BioNames are listed here.